DOI 10.1111/j.1445-5994.1984.tb03579.x
Медицинская библиотека · Australian and New Zealand journal of medicine · 1984
Analgesic nephropathy associated with paracetamol.
Клинический случайСтатьяПеревод в очереди
Аннотация
Seven cases of analgesic nephropathy due to excessive ingestion of paracetamol are reported. None of these patients had been taking any other analgesic. All had radiological features of papillary necrosis. With the increasing use of paracetamol as a mild analgesic it is necessary to be aware of the possibility that paracetamol may induce analgesic nephropathy.
Для цитирования: Segasothy M, Tong B K, Kamal A, Murad Z, Suleiman A B. Analgesic nephropathy associated with paracetamol.. Australian and New Zealand journal of medicine. 1984. DOI: 10.1111/j.1445-5994.1984.tb03579.x.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.